This article is cited in 1 scientific paper (total in 1 paper)
Distribution of the eigenvalues of singular differential operators in a space of vector-functions
N. F. Valeeva, È. A. Nazirovab, Ya. T. Sultanaevc
a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences, Ufa
b Bashkir State University, Ufa
c Bashkir State Pedagogical University, Ufa
A significant part of B. M. Levitan's scientific activity dealt with questions on the distribution of the eigenvalues of differential operators . To study the spectral density, he mainly used Carleman's method, which he perfected. As a rule, he considered scalar differential operators. The purpose of this paper is to study the spectral density of differential operators in a space of vector-functions. The paper consists of two sections. In the first we study the asymptotics of a fourth-order differential operator
both taking account of the rotational velocity of the eigenvectors of the matrix $ Q(x)$ and without taking the rotational velocity of these vectors into account. In Section 2 we study the asymptotics of the spectrum of a non-semi-bounded Sturm–Liouville operator in a space of vector-functions of any finite dimension.
PDF file (286 kB)
Transactions of the Moscow Mathematical Society, 2014, 75, 89–102
517.926, 517.928, 517.984.5
MSC: 47B39, 34L05, 34L02, 34B25
N. F. Valeev, È. A. Nazirova, Ya. T. Sultanaev, “Distribution of the eigenvalues of singular differential operators in a space of vector-functions”, Tr. Mosk. Mat. Obs., 75, no. 2, MCCME, M., 2014, 107–123; Trans. Moscow Math. Soc., 75 (2014), 89–102
Citation in format AMSBIB
\by N.~F.~Valeev, \`E.~A.~Nazirova, Ya.~T.~Sultanaev
\paper Distribution of the eigenvalues of singular differential operators in a space of vector-functions
\serial Tr. Mosk. Mat. Obs.
\jour Trans. Moscow Math. Soc.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
N. F. Valeev, E. A. Nazirova, Ya. T. Sultanaev, “On a new approach for studying asymptotic behavior of solutions to singular differential equations”, Ufa Math. J., 7:3 (2015), 9–14
|Number of views:|